| Model Number |
SC-2408-74 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) leads had migrated.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted leads were retained by the medical facility and will not be returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads-mri upn: m365sc2408740 model: sc-2408-74 serial: (b)(6) batch: 7078399 udi: (b)(4).